Unstable structures definable in o-minimal theories

Assaf Hasson, Alf Onshuus

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let M be a dense o-minimal structure, N an unstable structure interpretable in M. Then there exists X, definable in Neq, such that X, with the induced N-structure, is linearly ordered and o-minimal with respect to that ordering. As a consequence we obtain a classification, along the lines of Zilber's trichotomy, of unstable {thorn}-minimal types in structures interpretable in o-minimal theories.

Original languageEnglish
Pages (from-to)121-143
Number of pages23
JournalSelecta Mathematica, New Series
Volume16
Issue number1
DOIs
StatePublished - 1 Apr 2010

Fingerprint

Dive into the research topics of 'Unstable structures definable in o-minimal theories'. Together they form a unique fingerprint.

Cite this